Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stochastic integrals and parabolic equations in abstract Wiener space


Authors: Hui-Hsiung Kuo and M. Ann Piech
Journal: Bull. Amer. Math. Soc. 79 (1973), 478-482
MSC (1970): Primary 28A40, 60H05, 35K15
DOI: https://doi.org/10.1090/S0002-9904-1973-13227-6
MathSciNet review: 0341606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to Probability Theory, part 1, Univ. of California Press, Berkeley, Calif., 1967, pp. 31-42. MR 35 #3027. MR 212152
  • 2. H. H. Kuo, Stochastic integrals in abstract Wiener space, Pacific J. Math. 41 (1972), 469-483. MR 306435
  • 3. M. A. Piech, A fundamental solution of the parabolic equation on Hilbert space, J. Functional Analysis 3 (1969), 85-114. MR 40 #4815. MR 251588
  • 4. M. A. Piech, A fundamental solution of the parabolic equation on Hilbert space. II: The semigroup property, Trans. Amer. Math. Soc. 150 (1970), 257-286. MR 43 #3847. MR 278116
  • 5. M. A. Piech, Diffusion semigroups on abstract Wiener space, Trans. Amer. Math. Soc. 166 (1972), 411-430. MR 295141

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A40, 60H05, 35K15

Retrieve articles in all journals with MSC (1970): 28A40, 60H05, 35K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13227-6

American Mathematical Society